PDA

View Full Version : stomach problems and anxiety


hersheys1228
10-17-2006, 08:48 PM
this week ive been experiencing bloating and burning sensation in my stomach. the bloating went away but at times i feel discomfort in my stomach not pain but a burning sensation. i have gastritis but am not currently taking medication. i also suffer from anxiety and well i feel my whole body hot and i sweat cold because well i have not been able to sleep. what concerns me the most is the burning and well it scares me so my anxiety acts up its not a pretty combiantion. please do you have any advice:wave:

violaa
10-18-2006, 12:26 AM
yes i did the same u need to take meds for it and attity will make u hink your dying cause we get so scare

neddy
10-18-2006, 06:33 AM
I am starting to believe that Acid Reflux is caused by stress (anxiety) and is then aggravated by other things. You must make yourself stress free for a long time before the reflux will start to go away. If you suffer from anxiety from time to time make sure you take a xanax before going into a stressful situation. I'm starting to believe that abnormal stress (anxiety) causes the stomach to function poorly and reflux is the result. But over time, without any stress the stomach will slowly return to it's natural state.

-Todd-
10-25-2006, 04:15 PM
I went through a really stressful time 2 years ago and I started having really bad anxiety, it was'nt long before I started burping and the rest of the problems followed.

cc123
10-26-2006, 02:14 PM
I'm having someting similar just now, my whole stomach feels terrible. I've been suffering some anxiety recently and I've had some burning high up with cramps, now my stomach feels rotten....twitches, and burning and just not generally feeling to great.

Got the doctors next friday to discuss cuz its not going away.

rbecca
10-26-2006, 03:20 PM
Hello there,
I too have suffered from pathetic stomach issues for a very long time,and also suffer from anxiety/panic attacks. I know how you all feel when you say that when your stomach acts up, your anxiety goes nuts, and that makes both problems worse in my opinion.

I'm wondering if the person who started this thread(I'm bad remembering names-sorry) is taking any meds? It says not taking meds for the gastritus, but what about for the anxiety?
When I 1st started having problems w/my stomach I was put on a proton pump inhibitor(PPI) ie:Nexium, -v- a histamine H2 antagonist like Pepcid- and Ativan/Klonipin. It did really seem to help me so I thought I would share that and as far as the anxiety meds like Zanax- there are also Ativan & Klonipin,these are all in the same family of meds known as benzodiazepines, and are comonly prescribed for anxiety,IBS, and a lot of other things that your Dr. sees fit. Some people have a bad "rebound" effect w/ Zanax(even the extended release tabs).Meaning that you take it,then you feel so much better,both stomach and stress/anxiety wise and then a few hrs later you feel WORSE than before you ever took it. The only reason that I mentioned this is because that is what happened to me,however with the Ativan, Klonipin, and Librium I don't have that issue at all.
Hope you find some relief.